# SDR FDEA201104011269

- Difficulty date: April 1, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A5A70291
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR CTR CARGO UNDERFLOOR AREA STA 5-100 TO STA 5-110, LONGERON 45R FOUND CRACKED.   ACCOMPLISHED EA 1-5310-142547, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
